RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 1999, 069 (Mi ipmp1298)  

This article is cited in 1 scientific paper (total in 1 paper)

Klein's Polyhedra for the Fifth Extremal Cubic Form

V. I. Parusnikov


Abstract: Davenport and Swinnerton-Dyer had found the first 19 extremal thernar cubic forms g<sub>i</sub> , the meaning of which is the same as the meaning of the Markov forms for binary quadratic case. The Klein's polyhedra for the forms g<sub>1</sub>-g<sub>5</sub> were recently computed by Bruno and Parusnikov. For the multiple vectors of these forms, they have computed convergents of continued fractions for some matrix generalizations of the continued fractions algorithm as well. In this paper the analogious problems for the form g<sub>6</sub> are studied. Namely, the Klein polyhedra for the form g<sub>6</sub> are computed. Their periods and fundamental domains are found. The matrix algorithm's expansions of the multiple vector of this form are computed as well.

Full text: http:/.../preprint.asp?id=1999-69&lg=r

Citation: V. I. Parusnikov, “Klein's Polyhedra for the Fifth Extremal Cubic Form”, Keldysh Institute preprints, 1999, 069

Citation in format AMSBIB
\Bibitem{Par99}
\by V.~I.~Parusnikov
\paper Klein's Polyhedra for the Fifth Extremal Cubic Form
\jour Keldysh Institute preprints
\yr 1999
\papernumber 069
\mathnet{http://mi.mathnet.ru/ipmp1298}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1298
  • http://mi.mathnet.ru/eng/ipmp/y1999/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bryuno, “Universalnoe obobschenie algoritma tsepnoi drobi”, Chebyshevskii sb., 16:2 (2015), 35–65  mathnet  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:28
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020